MathSciNet Relay Station
MathSciNet bibliographic data
MR2048475 35K45 (35B40 35K55 35K57)
Souplet, Philippe; Tayachi, Slim Optimal condition for non-simultaneous blow-up in a reaction-diffusion system. J. Math. Soc. Japan 56 (2004), no. 2, 571–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement